# SDR 07FDEA04499

- Difficulty date: October 5, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,722 hours, 19,880 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A5796011320000
- Condition: Cracked
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT INBOARD FLAP RIB 25 FOUND CRACKED REMOVED SKIN AND STRINGERS.  REMOVED DAMAGED RIB 25.  INSTALLED NEW RIB 25 AND RE-INSTALLED SKIN AND STRINGERS.  SEALED AND PAINTED.
